Advertisement

SeMA Journal

, Volume 76, Issue 1, pp 15–25 | Cite as

On the analytical solutions of conformable time-fractional extended Zakharov–Kuznetsov equation through (\(G'/G^{2}\))-expansion method and the modified Kudryashov method

  • Muhammad Nasir Ali
  • M. S. OsmanEmail author
  • Syed Muhammad Husnine
Article

Abstract

The aim of this article is to obtain and study the solutions of conformable time fractional (1+2)-dimensional extended Zakharov–Kuznetsov equation (2D-FZKE) which is modeled to investigate the waves in magnetized plasma. Wave transformation in fractional form is applied to convert the original fractional order nonlinear partial differential equation into another nonlinear ordinary differential equation. The strategy here consists of using (\(G'/G^{2}\))-expansion method and the modified Kudryashov method to obtain a variety of exact solutions. Both schemes work well and reveal distinct exact solutions. These solutions are of significant importance in plasma physics where the 2D-FZKE is modeled for some special physical phenomenon.

Keywords

Extended Zakharov Kuznetsov equation Conformable derivatives Exact solutions 

Mathematics Subject Classification

35E99 35N05 35Q40 

References

  1. 1.
    Abdeljawad, T.: On conformable fractional calculus. J. Comput. Appl. Math. 279, 57–66 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Al-Shara, S.: Fractional transformation method for constructing solitary wave solutions to some nonlinear fractional partial differential equations. Appl. Math. Sci. 8(116), 5751–5762 (2014)Google Scholar
  3. 3.
    Abdel-Gawad, H.I., Osman, M.S.: On the variational approach for analyzing the stability of solutions of evolution equations. Kyungpook Math. J. 53(4), 661–680 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Abdel-Gawad, H.I., Osman, M.: Exact solutions of the Korteweg-de Vries equation with space and time dependent coefficients by the extended unified method. Indian J. Pure Appl. Math. 45(1), 1–11 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Abdel-Gawad, H.I., Osman, M.: On shallow water waves in a medium with time-dependent dispersion and nonlinearity coefficients. J. Adv. Res. 6(4), 593–599 (2015)CrossRefGoogle Scholar
  6. 6.
    Abdel-Gawad, H.I., Tantawy, M., Osman, M.S.: Dynamic of DNA’s possible impact on its damage. Math. Methods Appl. Sci. 39(2), 168–176 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Aliyu, A.I., Yusuf, A.: Traveling wave solutions and conservation laws of some fifth-order nonlinear equations. Eur. Phys. J. Plus 132(5), 224 (2017)CrossRefGoogle Scholar
  8. 8.
    Bekir, A., Güner, Ö.: Exact solutions of nonlinear fractional differential equations by \((G^{\prime }/G)\)-expansion method. Chin. Phys. B 22(11), 110202 (2013)CrossRefGoogle Scholar
  9. 9.
    Chen, J., Chen, H.: The \((g^{\prime }/g2)\)-expansion method and its application to coupled nonlinear Klein–Gordon Equation. J. South China Normal Univ. Nat. Sci. Ed. 2, 013 (2012)Google Scholar
  10. 10.
    Chen, C., Jiang, Y.L.: Lie group analysis method for two classes of fractional partial differential equations. Commun. Nonlinear Sci. Numer. Simul. 26(1), 24–35 (2015)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Eslami, M., Rezazadeh, H.: The first integral method for Wu-Zhang system with conformable time-fractional derivative. Calcolo 53(3), 475–485 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Gómez, S., Cesar, A.: A nonlinear fractional Sharma–Tasso–Olver equation. App. Math. Comput. 266, 385–389 (2015)CrossRefGoogle Scholar
  13. 13.
    Gepreel, K.A., Omran, S.: Exact solutions for nonlinear partial fractional differential equations. Chin. Phys. B 21(11), 110204 (2012)CrossRefzbMATHGoogle Scholar
  14. 14.
    Gala, S., Guo, Z., Raqusa, M.A.: A remark on the regularity criterion of Boussinesq equations with zero heat conductivity. Appl. Math. Lett. 27, 70–73 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Hosseini, K., Ansari, R.: New exact solutions of nonlinear conformable time-fractional Boussinesq equations using the modified Kudryashov method. Wave Random Complex 27(4), 628–636 (2017)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Inc, M.: New type soliton solutions for the Zhiber–Shabat and related equations. Opt. Int. J. Light Electron Opt. 138, 1–7 (2017)CrossRefGoogle Scholar
  17. 17.
    Inc, M., Aliyu, A.I., Yusuf, A., Baleanu, D.: New solitary wave solutions and conservation laws to the Kudryashov–Sinelshchikov equation. Optik. 142, 665–673 (2017)CrossRefGoogle Scholar
  18. 18.
    Khalil, R., Al Horani, M., Yousef, A., Sababheh, M.: A new definition of fractional derivative. J. Comput. Appl. Math. 264, 65–70 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Lu, B.: The first integral method for some time fractional differential equations. J. Math. Anal. Appl. 395(2), 684–693 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Miller, K.S., Ross, B.: An introduction to the fractional calculus and fractional differential equations. Wiley, New YorkGoogle Scholar
  21. 21.
    Osman, M.S.: Multi-soliton rational solutions for quantum Zakharov–Kuznetsov equation in quantum magnetoplasmas. Wave Random Complex 26(4), 434–443 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Osman, M.S.: Multi-soliton rational solutions for some nonlinear evolution equations. Open Phys. 14(1), 26–36 (2016)CrossRefGoogle Scholar
  23. 23.
    Osman, M.S.: On multi-soliton solutions for the (2+1)-dimensional breaking soliton equation with variable coefficients in a graded-index waveguide. Math. Appl, Comput (2017).  https://doi.org/10.1016/j.camwa.2017.08.033
  24. 24.
    Osman, M.S.: Analytical study of rational and double-soliton rational solutions governed by the KdV–Sawada–Kotera–Ramani equation with variable coefficients. Nonlinear Dyn. 89(3), 2283–2289 (2017)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Osman, M.S.: Multiwave solutions of time-fractional (2+ 1)-dimensional Nizhnik–Novikov–Veselov equations. Pramana 88(4), 67 (2017)MathSciNetCrossRefGoogle Scholar
  26. 26.
    Osman, M.S.: Nonlinear interaction of solitary waves described by multi-rational wave solutions of the (2+ 1)-dimensional Kadomtsev–Petviashvili equation with variable coefficients. Nonlinear Dyn. 87(2), 1209–1216 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Osman, M.S.: On complex wave solutions governed by the 2D Ginzburg–Landau equation with variable coefficients. Opt. Int. J. Light Electron Opt. 156, 169–174 (2018)CrossRefGoogle Scholar
  28. 28.
    Osman, M.S., Abdel-Gawad, H.I.: Multi-wave solutions of the (2+ 1)-dimensional Nizhnik–Novikov–Veselov equations with variable coefficients. Eur. Phys. J. Plus 130(10), 1–11 (2015)CrossRefGoogle Scholar
  29. 29.
    Osman, M.S., Machado, J.A.T., Baleanu, D.: On nonautonomous complex wave solutions described by the coupled Schr\(\ddot{\text{ o }}\)dinger–Boussinesq equation with variable-coefficients. Opt. Quant. Electron. 50(2), 73 (2018)CrossRefGoogle Scholar
  30. 30.
    Osman, M.S., Wazwaz, A.M.: An efficient algorithm to construct multi-soliton rational solutions of the (2+1)-dimensional KdV equation with variable coefficients. Appl. Math. Comput. 321, 282–289 (2018)MathSciNetGoogle Scholar
  31. 31.
    Pandir, Y., Gurefe, Y.: New exact solutions of the generalized fractional Zakharov–Kuznetsov equations. Life Sci. J 10(2), 2701–2705 (2013)Google Scholar
  32. 32.
    Podlubny, I.: Fractional differential equations: an introduction to fractional derivatives, fractional differential equations, to methods of their solution and some of their applications, vol. 198. Academic press, Cambridge (1998)zbMATHGoogle Scholar
  33. 33.
    Sahoo, S., Ray, S.S.: Improved fractional sub-equation method for (3 + 1)-dimensional generalized fractional KdV–Zakharov–Kuznetsov equations. Comput. Math. Appl. 70(2), 158–166 (2015)MathSciNetCrossRefGoogle Scholar
  34. 34.
    Tchier, F., Aliyu, A.I., Yusuf, A.: Dynamics of solitons to the ill-posed Boussinesq equation. Eur. Phys. J. Plus 132(3), 136 (2017)CrossRefGoogle Scholar
  35. 35.
    Tchier, F., Yusuf, A., Aliyu, A.I., Inc, M.: Soliton solutions and conservation laws for lossy nonlinear transmission line equation. Superlattices Microstruct. 107, 320–336 (2017)CrossRefGoogle Scholar
  36. 36.
    Unsal, O., Guner, O., Bekir, A.: Analytical approach for space–time fractional Klein–Gordon equation. Opt. Int. J. Light Electron Opt. 135, 337–345 (2017)CrossRefGoogle Scholar
  37. 37.
    Wazwaz, A.M.: Solitary waves solutions for extended forms of quantum Zakharov–Kuznetsov equations. Phys. Scr. 85(2), 025006 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  38. 38.
    Zakharov, V.E., Kuznetsov, E.A.: On threedimensional solitons. Zhurnal Eksp. Teoret. Fiz 66, 594–597 (1974)Google Scholar
  39. 39.
    Zheng, B.: Exp-function method for solving fractional partial differential equations. Sci. World J. 2013, 465723 (2013)Google Scholar
  40. 40.
    Zheng, B., Wen, C.: Exact solutions for fractional partial differential equations by a new fractional sub-equation method. Adv. Differ. Equ. 1, 199 (2013)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Sociedad Española de Matemática Aplicada 2018

Authors and Affiliations

  1. 1.Department of Sciences and HumanitiesNUCES, FastLahorePakistan
  2. 2.Department of Mathematics, Faculty of ScienceCairo UniversityGizaEgypt

Personalised recommendations